File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: PIMASERTIB and SEROUS RETINAL DETACHMENTS

TitlePIMASERTIB and SEROUS RETINAL DETACHMENTS
Authors
KeywordsMEK 1 and 2
Issue Date2016
Citation
Retinal Cases and Brief Reports, 2016, v. 10, n. 2, p. 191-196 How to Cite?
Abstract© by Ophthalmic Communications Society, Inc.Purpose: To report a case of multifocal serous retinal detachments associated with pimasertib. Methods: The authors report a 26-year-old patient who developed bilateral multifocal serous retinal detachments appearing 2 days after starting pimasertib (as part of a clinical trial investigating its use in low-grade metastatic ovarian cancer) and rapidly resolving 3 days after stopping it. Conclusion: The mechanism of MEK inhibitor induced visual toxicity remains unclear. The pathophysiology of multifocal serous retinal detachments as a complication of pimasertib is still poorly understood. Copyringht
Persistent Identifierhttp://hdl.handle.net/10722/228242
ISSN
2015 SCImago Journal Rankings: 0.171

 

DC FieldValueLanguage
dc.contributor.authorAlali, Alaa-
dc.contributor.authorBushehri, Ahmad-
dc.contributor.authorPark, Jonathan C.-
dc.contributor.authorKrema, Hatem-
dc.contributor.authorLam, Wai Ching-
dc.date.accessioned2016-08-01T06:45:33Z-
dc.date.available2016-08-01T06:45:33Z-
dc.date.issued2016-
dc.identifier.citationRetinal Cases and Brief Reports, 2016, v. 10, n. 2, p. 191-196-
dc.identifier.issn1935-1089-
dc.identifier.urihttp://hdl.handle.net/10722/228242-
dc.description.abstract© by Ophthalmic Communications Society, Inc.Purpose: To report a case of multifocal serous retinal detachments associated with pimasertib. Methods: The authors report a 26-year-old patient who developed bilateral multifocal serous retinal detachments appearing 2 days after starting pimasertib (as part of a clinical trial investigating its use in low-grade metastatic ovarian cancer) and rapidly resolving 3 days after stopping it. Conclusion: The mechanism of MEK inhibitor induced visual toxicity remains unclear. The pathophysiology of multifocal serous retinal detachments as a complication of pimasertib is still poorly understood. Copyringht-
dc.languageeng-
dc.relation.ispartofRetinal Cases and Brief Reports-
dc.subjectMEK 1 and 2-
dc.titlePIMASERTIB and SEROUS RETINAL DETACHMENTS-
dc.typeArticle-
dc.description.natureLink_to_subscribed_fulltext-
dc.identifier.doi10.1097/ICB.0000000000000228-
dc.identifier.scopuseid_2-s2.0-84962731845-
dc.identifier.volume10-
dc.identifier.issue2-
dc.identifier.spage191-
dc.identifier.epage196-
dc.identifier.eissn1937-1578-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats